# SDR HNAA2017071000235

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 48,082 hours, 69,995 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING NOSE GEAR UP,  NOSE GEAR RED LIGHT STAYED ON WITH AMBER DOOR LIGHTS.  ACCOMPANIED BY A GRINDING NOISE IN NOSE GEAR WELL FOR ABOUT 45 SECONDS.  R & R THE DRAG STRUT SENSOR IAW MM 32-20-16, OPS CHECKED GOOD. OPERATED GEAR SEVERAL TIMES, CHECKED GOOD. OK FOR SERVICE.
